Kolephrin / DM Caplets (30's)
4 way action: Cough Suppressant, Nasal Decongestant, Antihistamine, Pain Reliever/Fever Reducer, Aspirin Free.
Ages 6 years and over.
Provides temporary relief of runny nose, sneezing, itching of the nose or throat, itchy, watery eyes, as may occur in allergic rhinitis (such as hay fever), occasional minor aches, pains, headache and the reduction of fever. Calms cough impulses without narcotics. Promotes nasal and/or sinus drainage.
Each Caplet Contains:
Acetaminophen 325 mg, Pseudoephedrine Hydrochloride 30 mg, Dextromethorphan Hydrobromide 10 mg, and Chlorpheniramine Maleate 2 mg.